Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/869
Title: Networks of Identical Capacitors With a Substitutional Capacitor
Authors: Owaidat, M. Q.
Subject: Capacitance;Substitutional;Lattice Green,s Function
Issue Date: 2012
Publisher: عمادة البحث العلمي و الدراسات العليا
Description: المجلة الأردنية للفيزياء
2012, Vol. 5 Issue 3, Pages 113 - 118
Document Type: Article
Language: ENG
Appears in Collections:Jordan Journal of Physics - JJP

Files in This Item:
File SizeFormat 
593781.pdf144.91 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.